# SDR 95FDEA00488

- Difficulty date: April 25, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N155FE
- Make and model: Boeing 727-25
- Aircraft serial: 18288
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Frame
- Part number: 7075T6
- Condition: Gouged
- Location: Cargo Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO DOOR AFT FRAME LOWER SECTION IS GOUGED ON INNER RADIUS APPROXIMATELY 75 PERCENT OF MATERIAL THICKNESS, BS 620 LBL 60 WL 218.  REPAIRED DAMAGE OF MAIN CARGO DOOR AFT FRAME LOWER SECTION ON INNER RADIUS AT BS 620, LBL 60 WL 218 IAW EA 7-5230-24523.
